# SDR GUUA93932051711A

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 31,958 hours, 41,197 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 3061
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, UNABLE TO RETRACT LANDING GEAR, RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR SERVICE VALVE, OPS CHECK OK.
